zbMATH — the first resource for mathematics

Some properties of free topological groups. (English) Zbl 0576.22002
Translation from Mat. Zametki 37, No. 1, 110–118 (Russian) (1985; Zbl 0568.22001).

22A05 Structure of general topological groups
20E05 Free nonabelian groups
Full Text: DOI
[1] M. G. Tkachenko, ”On completeness of topological groups,” Sib. Mat. Zh.,25, No. 1, 146–158 (1984). · Zbl 0536.22003
[2] M. G. Tkačenko, ”On topologies of free groups,” Czechoslovak Math. J.,33, No. 1, 57–69 (1984).
[3] P. Hafner and G. Mazzola, ”The cofinal character of uniform spaces and ordered fields,” Z. Math. Logik Grundl. Math.,17, No. 5, 377–384 (1971). · Zbl 0195.05602 · doi:10.1002/malq.19710170142
[4] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. 1, Springer-Verlag (1963). · Zbl 0115.10603
[5] S. A. Morris and H. B. Thompson, ”Invariant metrics on free topological groups,” Bull. Austral. Math. Soc.,9, No. 1, 83–88 (1973). · Zbl 0255.22002 · doi:10.1017/S0004972700042908
[6] A. V. Arkhangel’skii, ”On relationships between invariants of topological groups and their subspaces,” Usp. Mat. Nauk,35, No. 3, 3–22 (1980).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.